Open Access
13 May 2004 On a nonlocal Cauchy problem for differential inclusions
E. Gatsori, S. K. Ntouyas, Y. G. Sficas
Abstr. Appl. Anal. 2004(5): 425-434 (13 May 2004). DOI: 10.1155/S108533750430610X


We establish sufficient conditions for the existence of solutions for semilinear differential inclusions, with nonlocal conditions. We rely on a fixed-point theorem for contraction multivalued maps due to Covitz and Nadler and on the Schaefer's fixed-point theorem combined with lower semicontinuous multivalued operators with decomposable values.


Download Citation

E. Gatsori. S. K. Ntouyas. Y. G. Sficas. "On a nonlocal Cauchy problem for differential inclusions." Abstr. Appl. Anal. 2004 (5) 425 - 434, 13 May 2004.


Published: 13 May 2004
First available in Project Euclid: 1 June 2004

zbMATH: 1112.34009
MathSciNet: MR2063336
Digital Object Identifier: 10.1155/S108533750430610X

Primary: 34A60 , 34G20
Secondary: 34G25

Rights: Copyright © 2004 Hindawi

Vol.2004 • No. 5 • 13 May 2004
Back to Top